Show simple item record

dc.creatorQuintana, Yamilet
dc.creatorRamírez, William
dc.creatorUrieles
dc.date.accessioned2020-06-30T22:10:57Z
dc.date.available2020-06-30T22:10:57Z
dc.date.issued2020
dc.identifier.issn1935-0090
dc.identifier.issn2325-0399
dc.identifier.urihttps://hdl.handle.net/11323/6443
dc.description.abstractThis paper addresses the generalized Euler polynomial matrix E (α) (x) and the Euler matrix E . Taking into account some properties of Euler polynomials and numbers, we deduce product formulae for E (α) (x) and define the inverse matrix of E . We establish some explicit expressions for the Euler polynomial matrix E (x), which involves the generalized Pascal, Fibonacci and Lucas matrices, respectively. From these formulae, we get some new interesting identities involving Fibonacci and Lucas numbers. Also, we provide some factorizations of the Euler polynomial matrix in terms of Stirling matrices, as well as a connection between the shifted Euler matrices and Vandermonde matrices.spa
dc.language.isoengspa
dc.publisherApplied Mathematics and Information Sciencesspa
dc.rightsCC0 1.0 Universal*
dc.rights.urihttp://creativecommons.org/publicdomain/zero/1.0/*
dc.subjectEuler polynomialsspa
dc.subjectEuler matrixspa
dc.subjectGeneralized Euler matrixspa
dc.subjectGeneralized Pascal matrixspa
dc.subjectFibonacci matrixspa
dc.subjectLucas matrixspa
dc.titleEuler matrices and their algebraic properties revisitedspa
dc.typeArticlespa
dcterms.references[1] T. Arakawa, T. Ibukiyama and M. Kaneko, Bernoulli Numbers and Zeta Functions, Springer, London UK, 51-63, (2014).spa
dcterms.references[2] G. S. Call and D. J. Velleman, Pascal’s matrices, Amer. Math. Monthly, 100, 372-376 (1993).spa
dcterms.references[3] G.-S. Cheon and J.-S. Kim, Stirling matrix via Pascal matrix, Linear Algebra Appl., 329, 49-59 (2001).spa
dcterms.references[4] G.-S. Cheon and J.-S. Kim, Factorial Stirling matrix and related combinatorial sequences, Linear Algebra Appl., 357, 247-258 (2002).spa
dcterms.references[5] L. Comtet, Advanced Combinatorics. The Art of Finite and Infinite Expansions, D. Reidel Publishing Co., Boston US, 204-219, (1974).spa
dcterms.references[6] T. Ernst, A Comprehensive Treatment of q-Calculus, Birkh¨auser, London UK, 97-167, (2012).spa
dcterms.references[7] B.-N. Guo and F. Qi, Explicit formulae for computing Euler polynomials in terms of Stirling numbers of the second kind, J. Comput. Appl. Math., 272, 251-257 (2014).spa
dcterms.references[8] Y. He, S. Araci and H. M. Srivastava, Some new formulas for the products of the Apostol type polynomials, Adv. Differ. Equ., 2016, 1-18 (2016).spa
dcterms.references[9] Y. He, S. Araci, H. M. Srivastava and M. Acikg¨oz, Some new identities for the Apostol-Bernoulli polynomials and the Apostol-Genocchi polynomials. Appl. Math. Comput., 262, 31-41 (2015).spa
dcterms.references[10] P. Hern´andez-Llanos, Y. Quintana and A. Urieles, About extensions of generalized Apostol-type polynomials, Results Math., 68, 203-225 (2015).spa
dcterms.references[11] G. I. Infante, J. L. Ram´ırez and A. S¸ahin, Some results on q-analogue of the Bernoulli, Euler and Fibonacci matrices, Math. Rep. (Bucur.), 19(69), 399-417 (2017).spa
dcterms.references[12] D. S. Kim and T. Kim, Some identities of q-Euler polynomials arising from q-umbral calculus, J. Inequal. Appl., 2014:1, 1-12 (2014).spa
dcterms.references[13] G.-Y. Lee, J.-S. Kim and S.-G. Lee, Factorizations and eigenvalues of Fibonacci and symmetric Fibonacci matrices, Fibonacci Quart., 40, 203-211 (2002).spa
dcterms.references[14] G.-Y. Lee, J.-S. Kim and S.-H. Cho, Some combinatorial identities via Fibonacci numbers, Discrete Appl. Math., 130, 527-534 (2003).spa
dcterms.references[15] Q.-M. Luo and H. M. Srivastava, Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials, J. Math. Anal. Appl., 308, 290-302 (2005).spa
dcterms.references[16] N. E. Nørlund, Vorlesungen ¨uber Differenzenrechnung, Springer-Verlag, Berlin DE, 120-162, (1924).spa
dcterms.references[17] A. Pint´er and H. M. Srivastava, Addition theorems for the Appell polynomials and the associated classes of polynomial expansions, Aequationes Math., 85, 483-495 (2013).spa
dcterms.references[18] Y. Quintana, W. Ram´ırez and A. Urieles, On an operational matrix method based on generalized Bernoulli polynomials of level m, Calcolo 55, 1-29 (2018).spa
dcterms.references[19] J. Riordan, Combinatorial Identities, John Wiley & Sons, Inc., New York US, 99-127, (1968).spa
dcterms.references[20] H. M. Srivastava, M. A. Boutiche and M. Rahmani, A class of Frobenius-type Eulerian polynomials, Rocky Mountain J. Math., 48, 1003-1013 (2018).spa
dcterms.references[21] H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier, London UK, 76-140, (2012).spa
dcterms.references[22] H. M. Srivastava, I. Kucuko˘glu and Y. Simsek, Partial differential equations for a new family of numbers and polynomials unifying the Apostol-type numbers and the Apostol-type polynomials, J. Number Theory, 181, 117-146 (2017).spa
dcterms.references[23] H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Ellis Horwood Ltd., West Sussex UK, 384-402, (1984).spa
dcterms.references[24] H. M. Srivastava, M. Masjed-Jamei and M. Reza Beyki, A parametric type of the Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials, Appl. Math. Inform. Sci., 12, 907-916 (2018).spa
dcterms.references[25] H. M. Srivastava, M. A. Ozarslan and C. Kaanuglu, Some ¨ generalized Lagrange-based Apostol-Bernoulli, ApostolEuler and Apostol-Genocchi polynomials, Russian J. Math. Phys., 20, 110-120 (2013).spa
dcterms.references[26] H. M. Srivastava, M. A. Ozarslan and B. Yilmaz, Some ¨families of differential equations associated with the Hermitebased Appell polynomials and other classes of Hermite-based polynomials, Filomat, 28, 695-708 (2014).spa
dcterms.references[27] H. M. Srivastava and A. Pint´er, Remarks on some ´relationships between the Bernoulli and Euler polynomials, Appl. Math. Lett., 17, 375-380 (2004).spa
dcterms.references[28] P. Stanimirovi´c, J. Nikolov and I. Stanimirovi´c, A generalization of Fibonacci and Lucas matrices, Discrete Appl. Math., 156, 2606-2619 (2008).spa
dcterms.references[29] Z. Z. Zhang, The linear algebra of generalized Pascal matrix, Linear Algebra Appl., 250, 51-60 (1997).spa
dcterms.references[30] Y. Yang and C. Micek, Generalized Pascal function matrix and its applications, Linear Algebra Appl., 423, 230-245 (2007).spa
dcterms.references[31] Z. Z. Zhang and M. X. Liu, An extension of generalized Pascal matrix and its algebraic properties, Linear Algebra Appl., 271, 169-177 (1998).spa
dcterms.references[32] Z. Zhang and J. Wang, Bernoulli matrix and its algebraic properties, Discrete Appl. Math., 154, 1622-1632 (2006).spa
dcterms.references[33] Z. Zhang and Y. Zhang, The Lucas matrix and some combinatorial identities, Indian J. Pure Appl. Math., 38, 457- 465 (2007).spa
dcterms.references[34] D. Zheng, q-analogue of the Pascal matrix, Ars Combin., 87, 321-336 (2008).spa
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersionspa
dc.rights.accessrightsinfo:eu-repo/semantics/openAccessspa
dc.identifier.doihttp://dx.doi.org/10.18576/amis


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

CC0 1.0 Universal
Except where otherwise noted, this item's license is described as CC0 1.0 Universal